# SDR AUS20031177

- Difficulty date: November 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS660427
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPLOCK ROLLER ATTACHMENT BOLT BROKEN.
